# SDR AALA201712229020

- Difficulty date: December 19, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 59,509 hours, 7,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY LIGHT COVER AT DOOR 2L MISSING. REPLACED EMERGENCY LIGHT COVER AT DOOR 2L PER AMM 33-51-01.
